# SDR ABXA20241011189

- Difficulty date: October 11, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 71,459 hours, 48,261 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Water Pot
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND BURNED ELECTRONICS COMING FROM HOT POT FULL OF WATER. MTX DEFERRED HOT POT FOR DEPARTURE AND DEACTIVATED IAW ABX-NEF-25-02-02. LATER FOUND AND  REPLACED BURNT TERMIANL ENDS IAW B767 SWPM 20-30-11. REMOVED & REPLACED CREW HOT CUP BRACKET IAW B767 AMM 25-31-00. OPS CHECK GOOD. THIS CLEARS DI. PLACARDS REMOVED. REACTIVATION PROCEDURES C/W. LP# 38733-89/2
